# SDR SWAA2022010658223

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 47,744 hours, 28,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 193D
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 193D HAS ELONGATED SCREW HOLES. ; / [01] REMOVED AND REPLACED 193 D BELLY PANEL PER AMM 53-51-21; [02] C/W
